I was negative 2009. Then i had unsafe sex with a guy and he infected me. I got tested HIV positive on april 2010. How did my family doctor know about it, from small red dot rashes on my both legs only. Its December now and they put me on Atripla one pill a day. They said they will go but i still get the rashes! NOBODY's knowing how to treat these rashes that i have on my both legs since april 2010... They send me to a dermatological and she did a syphilis test and after 2 weeks , she said its normal. It's related to HIV but isn't there anything to kill the bacteria on the rash that i am getting??? she put me for a week using this cream betamethasone but still didn't work. she put me for a week using 6 small pills a day, that didn't work as well. I still get them.
My rashes comes and go, they don't itch or bother me. red flat dots only on my legs and i get couple on my both hands and like 2-3 on my face but usually that kind of rash my doctor said it appears on the upper body. Its unusual rashes!... Now i am using atripela one pill a day and my HIV doctor said they might go after using it for 3-4 months. I've been on those pill for 2 months now and i still dont see any difference they come and go.
Do you know anything about it that i can recommend My hiv doctor to give me to kill those rashes???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.